# SDR USAA051472

- Difficulty date: December 7, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-ANGLE AT FWD SERVICE DOOR FROM STA 294 TO 330 CORRODED.  MAJOR REPAIR, REMOVED AND REPLACED WITH NEW Z-ANGLE IAW SRM 51-10-02 STEP 8.  DEFECT SIZE: .250 X .250 INCH TO 1 X 2 INCH.
